# SDR HEEA955262

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 2840 · Fuel Indicating System
- Part: Selector
- Part number: 384178091
- Condition: Sticks
- Location: Fuel Qty
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH STICKS IN RIGHT POSITION.
